Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Child has not started menstrual period, taking Vyvanse. Any relation?

My 13 year I d daughter who is very active in sports. Lean figure has shown no sign of starting a menstrul cycle. She s taken vyvanse for about 4 years. Only takes it during school year. I haven t found anything tying delayed cycles to vyvanse and want to see what you can share with me.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Hi Dear
Welcome to the board of Health care magic
Vyvanse is a central nervous system stimulant used in patient of ADHD. Usually there are side effect related to the male genital dysfunction and many system of the body. Precautions to be taken for the pregnant and lactating mothers .But no where in the literature is mentioned about the disturbed menses. Better you should consult your gynecologist to rule out any other disorder .
Hope your query is little solved
Answered: Tue, 18 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor